

CEST	SGT	
08:50	14:50	Registration
09:00	15:00	Opening Ceremony (20 Mins)
09:20	15:20	Keynote Speech (40 Mins)
		Plenary session on V/Wine History Dr. Michel Hernould Professor, Department of Environmental Sciences University of Bordeaux, France
		Fermentation in the wine and cheese producing region of Bourgogne- Franche Comté, a quest for quality, safety and typicity? Dr. Yves Waché Professor, Biotech & Food Microbiology, L'Institut Agro Dijon, France

10:00	16:00	Sustainable Production of Nutritious High Quality Horticultural Crops Dr. Amit Dhingra Professor and Department Head, Department of Horticultural Sciences, Texas A&M University, U.S.A.
		Leveraging Collaboration between Government, Academia and Industry
		for Advancement of Sustainable Agriculture. Dr. Jacob (Kobi) Inbar Head of Uzi Wexler Graduate Program in Technological Entrepreneurship, Department of Industrial Engineering and Management, Azrieli College of Engineering, Jerusalem, Israel
		Challenges and Opportunities for Climate-Smart Agriculture Dr. Julie A Howe Associate Professor, Soil and Crop Science Department, Texas A&M University, U.S.A.
		An Innovative Agro-waste Gasification Power Generation Integrated with
		the Portable Microgrid Dr. Keng-Tung Wu Associate Professor, Department of Forestry, National Chung Hsing University, Taiwan
		Towards Carbon Neutrality
		Dr. Ville Isoberrapen Director & Adi, Drefessor, School of Engineering and Natural Descurees

Dr. Ville Isoherranen | Director & Adj. Professor, School of Engineering and Natural Resources, Oulu University of Applied Sciences (OUAS), Finland

CEST	SGT		
11:15	17:15	Panel Discussion (30 Mins)	
		Moderator Dr. Ville Isoherranen	
		Panelists: Dr. Amit Dhingra Dr. Jacob (Kobi) Inbar Dr. Julie A Howe Dr. Keng-Tung Wu	
11:45	17:45	Lunch Time	
Theme	2 - The Ro	les of International Agricultural Organizations in Developing Countries	
13:00	19:00	Creating a balanced innovation investment portfolio for future agri-food systems	
		Mr. David Shearer Ex-Deputy Head of Secretariat, Commission on Sustainable Agriculture Intensification (CoSAI)	
		Role of APAARI in Developing Countries of Asia-Pacific Region Dr. Ravi Khetarpal Executive Secretary, Asia-Pacific Association of Agricultural Research Institutions (APAARI)	
13:30	19:30	Panel Discussion (30 Mins)	
		Moderator TBC	
		Panelists: Mr. David Shearer Dr. Ravi Khetarpal	
Theme	3 - The Ou	Itput of Intellectual Property Right of Agricultural Science and Technology	
14:00	20:00	The Output of IP Right of Agricultural Science Ms. Joanna Preston Associate Director, Licensing, University of Alberta Technology Transfer Services, Canada	
		Communicating the Value of Academic Technology Transfer Dr. Kenneth Porter Director, UM Ventures, College Park, University of Mayland, College Park, U.S.A.	
		Commercialization of Agricultural Technology - Case Study from Taiwan Dr. Paul S.P. Hsu Chairman & Founding Partner, Paul Hsu & Partners Co., Ltd., Taiwan	
		The Equity and Efficiency of Agricultural Development from Intellectual Property Rights	
		Dr. Cheng Yu-Chao (Jack) Adjunct Associate Professor, Engineering Leadership, Faculty of Engineering, National University of Singapore (NUS), Singapore	

CEST SGT

15:00 21:00 Panel Discussion (30 Mins)

Moderator:

Dr. Kenneth Porter

Panelists:

Ms. Joanna Preston | Dr. Paul S.P. Hsu | Dr. Cheng Yu-Chao (Jack) | Mr. Brad Chin | Ms. Janie Hurley

Theme 4 - Fermentation Science and the Development Trend of Food Technology in the Future

15:30 21:30 **Rethinking Malolactic Fermentation in a New Climate**

Dr. Andreea Botezatu | Professor, Assistant Professor & Enology Extension Specialist, Department of Horticulture, Texas A&M Agrilife, U.S.A.

Technology Convergence and Talent Mobility Cross borders in the Wine Industry

Dr. Chun-Chieh Wang | Assistant Professor, Department of Bio-Industry Communication and Development, National Taiwan University, Taiwan

The association of fermented dairy foods with reduced risk of noncommunicable diseases: the dairy food matrix

Dr. Ian Givens | Professor and Director, Institute for Food, Nutrition and Health, University of Reading, UK

The Equity and Efficiency of Agricultural Development from Intellectual Property Rights

Dr. Cheng Yu-Chao (Jack) | Adjunct Associate Professor, Engineering Leadership, Faculty of Engineering, National University of Singapore (NUS), Singapore

16:30 22:30 Panel Discussion (30 Mins)

Moderator:

ТВС

Panelists:

Dr. Andreea Botezatu | Dr. Chun-Chieh Wang

Theme 5 - Application of Artificial Intelligence in Agricultural Digital Twins

 17:00
 23:00
 IoT Sensors for Agriculture: Opportunities and Security Implications

 Dr. Angelos Stavrou | Professor, Bradley Department of Electrical & Computer Engineering, Virginia Polytechnic Institute and State University (Virginia Tech), U.S.A.

Digital Twin-Based Architecture for Smart Farming

Dr. Bedir Tekinerdogan | Professor, Information Technology Wageningen University and Research, U.S.A.

CEST	SGT	
17:30	23:30	Panel Discussion (30 Mins)
		Moderator: Dr. Bedir Tekinerdogan
		Panelists: Dr. Angelos Stavrou
18:00	00:00	Close Remarks

Saturday, 3rd September 2022

CEST	SGT	
08:50	14:50	Registration
09:00	15:00	Welcome Remarks
09:10	15:10	Institute paper presentation (11 Papers) General paper presentation
11:55	17:55	Panel discussion General paper presentation Q&A
12:15	18:15	Close Remarks